Alert archive / California / Small Craft Advisories in 2009

Small Craft Advisory 49, NWS San Francisco Bay Area, CA

July 17, 2009

NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 17, 2009, 2:13 PM PDT. It took effect at Jul 18, 2009, 12:00 PM PDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Jul 17, 2009, 2:13 PM PDT (21:13 UTC)
In effect from
Jul 18, 2009, 12:00 PM PDT
Expired
Jul 20, 2009, 8:48 AM PDT
In force
45 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

507 
WHUS76 KMTR 172113
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
213 PM PDT FRI JUL 17 2009

PZZ570-180515-
/O.NEW.KMTR.SC.Y.0049.090719T0400Z-090719T1600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
213 PM PDT FRI JUL 17 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM SATURDAY TO 9 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM SATURDAY TO 9 AM
PDT SUNDAY. 

NORTHWEST WINDS 15 TO 25 KT WILL INCREASE SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-180515-
/O.CON.KMTR.SC.Y.0048.000000T0000Z-090718T0700Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
213 PM PDT FRI JUL 17 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

WEST TO SOUTHWEST WINDS OF 10 TO 20 KT WITH GUSTS TO 30 KT WILL BE
POSSIBLE NEAR ANGEL ISLAND THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS 
AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE 
WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY 
NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
9 follow-up statements
323 
WHUS76 KMTR 180931
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
231 AM PDT SAT JUL 18 2009

PZZ530-181745-
/O.EXB.KMTR.SC.Y.0049.090718T1900Z-090719T0700Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
231 AM PDT SAT JUL 18 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT
TONIGHT...

NORTHWEST WINDS 15 TO 25 KT THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-181745-
/O.CON.KMTR.SC.Y.0049.090719T0400Z-090719T1600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
231 AM PDT SAT JUL 18 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM PDT SUNDAY. 

NORTHWEST WINDS 15 TO 25 KT WILL INCREASE SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS 
AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE 
WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY 
NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
460 
WHUS76 KMTR 181549
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
849 AM PDT SAT JUL 18 2009

PZZ530-190000-
/O.CON.KMTR.SC.Y.0049.090718T1900Z-090719T0700Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
849 AM PDT SAT JUL 18 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
MIDNIGHT PDT TONIGHT...

NORTHWEST WINDS 15 TO 25 KT THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-190000-
/O.CON.KMTR.SC.Y.0049.090719T0400Z-090719T1600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
849 AM PDT SAT JUL 18 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM PDT SUNDAY...

NORTHWEST WINDS 15 TO 25 KT WILL INCREASE SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS 
AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE 
WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY 
NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
900 
WHUS76 KMTR 182140
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
240 PM PDT SAT JUL 18 2009

PZZ530-190545-
/O.CON.KMTR.SC.Y.0049.000000T0000Z-090719T0700Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
240 PM PDT SAT JUL 18 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-190545-
/O.CON.KMTR.SC.Y.0049.090719T0400Z-090719T1600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
240 PM PDT SAT JUL 18 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM PDT SUNDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS 
AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE 
WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY 
NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
234 
WHUS76 KMTR 190414
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
914 PM PDT SAT JUL 18 2009

PZZ530-190700-
/O.CON.KMTR.SC.Y.0049.000000T0000Z-090719T0700Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
914 PM PDT SAT JUL 18 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-191215-
/O.CON.KMTR.SC.Y.0049.000000T0000Z-090719T1600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
914 PM PDT SAT JUL 18 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
577 
WHUS76 KMTR 190926
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
226 AM PDT SUN JUL 19 2009

PZZ530-191730-
/O.NEW.KMTR.SC.Y.0050.090719T1900Z-090720T0800Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
226 AM PDT SUN JUL 19 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 1 AM PDT
MONDAY...

GUSTY WEST WINDS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS
THE BAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-191730-
/O.EXT.KMTR.SC.Y.0049.000000T0000Z-090720T1300Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
226 AM PDT SUN JUL 19 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT MONDAY...

GUSTY NORTHWEST WINDS WILL CONTINUE TODAY AND TONIGHT.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS 
AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE 
WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY 
NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
713 
WHUS76 KMTR 191541
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
841 AM PDT SUN JUL 19 2009

PZZ530-192345-
/O.CON.KMTR.SC.Y.0050.090719T1900Z-090720T0800Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
841 AM PDT SUN JUL 19 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 1 AM
PDT MONDAY...

SOUTHWEST TO WEST WINDS WILL INCREASE TO 15 TO 25 KT IN THE BAY
THIS AFTERNOON...AND CONTINUE THROUGH THE EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-192345-
/O.CON.KMTR.SC.Y.0049.000000T0000Z-090720T1300Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
841 AM PDT SUN JUL 19 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH TONIGHT.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS 
AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE 
WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY 
NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
658 
WHUS76 KMTR 192139
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
239 PM PDT SUN JUL 19 2009

PZZ530-200545-
/O.CON.KMTR.SC.Y.0050.000000T0000Z-090720T0800Z/
/O.NEW.KMTR.SC.Y.0051.090720T1900Z-090721T0700Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
239 PM PDT SUN JUL 19 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON MONDAY TO MIDNIGHT
PDT MONDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT MONDAY. A
SMALL CRAFT ADVISORY IS ALSO IN EFFECT FROM NOON MONDAY TO
MIDNIGHT MONDAY NIGHT. SOUTHWEST TO WEST WINDS OF 15 TO 30 KT ARE
EXPECTED...WITH STRONGEST WINDS DURING THE AFTERNOON AND EVENING
HOURS. LOCAL GALE FORCE GUSTS ARE POSSIBLE NEAR ANGEL ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-200545-
/O.NEW.KMTR.SC.Y.0051.090720T1900Z-090721T1300Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
239 PM PDT SUN JUL 19 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON MONDAY TO 6 AM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON MONDAY TO 6 AM
PDT TUESDAY.

NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT ON MONDAY AFTERNOON
AND CONTINUE THROUGH MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-200545-
/O.NEW.KMTR.SC.Y.0051.090720T2300Z-090721T1300Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
239 PM PDT SUN JUL 19 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM MONDAY TO 6 AM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM MONDAY TO 6 AM PDT
TUESDAY. 

NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT LATE ON MONDAY
AFTERNOON AND CONTINUE THROUGH MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-200545-
/O.EXT.KMTR.SC.Y.0049.000000T0000Z-090721T0000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
239 PM PDT SUN JUL 19 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT MONDAY...

NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH MONDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS 
AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE 
WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY 
NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
077 
WHUS76 KMTR 200916
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
216 AM PDT MON JUL 20 2009

PZZ570-201715-
/O.CON.KMTR.SC.Y.0049.000000T0000Z-090721T0000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
216 AM PDT MON JUL 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

GUSTY NORTHWEST WINDS THROUGH 5 PM THIS AFTERNOON.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-201715-
/O.CON.KMTR.SC.Y.0051.090720T1900Z-090721T0700Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
216 AM PDT MON JUL 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
MIDNIGHT PDT TONIGHT...

GUSTY WINDS 15 TO 25 KNOTS THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-201715-
/O.CON.KMTR.SC.Y.0051.090720T1900Z-090721T1300Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
216 AM PDT MON JUL 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM
PDT TUESDAY...

NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND
TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-201715-
/O.CON.KMTR.SC.Y.0051.090720T2300Z-090721T1300Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
216 AM PDT MON JUL 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 6 AM PDT TUESDAY...

NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND
TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS 
AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE 
WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY 
NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
821 
WHUS76 KMTR 201548
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
848 AM PDT MON JUL 20 2009

PZZ570-201700-
/O.CAN.KMTR.SC.Y.0049.000000T0000Z-090721T0000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
848 AM PDT MON JUL 20 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY.

$$

PZZ530-210000-
/O.EXT.KMTR.SC.Y.0051.090720T1548Z-090721T1300Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
848 AM PDT MON JUL 20 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM PDT TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-210000-
/O.EXT.KMTR.SC.Y.0051.090720T1800Z-090721T1300Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
848 AM PDT MON JUL 20 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM PDT TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-210000-
/O.EXT.KMTR.SC.Y.0051.090720T1800Z-090721T1300Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
848 AM PDT MON JUL 20 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM PDT TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS 
AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE 
WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY 
NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 17, 10:36 AM PDT, 3 hours 37 minutes earlier.

Area forecast discussion, Jul 17, 10:36 AM PDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
1036 AM PDT FRI JUL 17 2009

.DISCUSSION...AS OF 9:15 AM PDT FRIDAY...MAIN FORECAST CONCERN IS
FOR POSSIBLE CONVECTION THE NEXT COUPLE OF DAYS. CONTINUED HOT WELL
INLAND THROUGH SATURDAY WITH SOME COOLING FOR THE FIRST HALF OF
NEXT WEEK.

CURRENT SATELLITE IMAGE SHOWS LOW CLOUDS OVER THE OCEAN AND ALONG
THE COAST...AND STILL EXTENDING INLAND INTO THE SALINAS VALLEY WITH
PATCHY CLOUDS OVER PORTIONS OF THE SAN FRANCISCO BAY AREA...AND CLEAR
SKIES ELSEWHERE. THE MARINE LAYER CONTINUES TO BE AROUND 1200 FEET...
PER THE FORT ORD PROFILER. SURFACE PRESSURE GRADIENTS ARE STILL
MODERATELY ONSHORE WITH 2.3 MB FROM SFO TO SAC. AS A RESULT...NEAR-
COASTAL AREAS ARE EXPECTED TO BE SEASONABLY COOL WITH HIGHS IN THE
60S...WITH INLAND AREAS WARMING WELL INTO THE 80S AND 90S UNDER
SUNNY SKIES.

THE DIFFERENCE TO THE NORMAL SUMMER WEATHER REGIME IS THE POSSIBILITY
OF CONVENTION THE NEXT COUPLE OF DAYS. THIS WOULD BE DUE TO AN INFLUX
OF MID-LEVEL MOISTURE FROM THE SOUTH WITH WEAK MID/UPPER LEVEL
DISTURBANCES ROTATING AROUND THE STATIONARY UPPER LEVEL HIGH CENTERED
OVER THE GREAT BASIN. LATEST FORECAST MODELS BRING UNSTABLE AIR ALOFT
MAINLY OVER THE OCEAN TODAY BUT DO BRING SPOKES OF CAPE ACROSS THE
BAY AREA TO THE NORTHEAST THIS EVENING. SLIGHT CHANCE POPS ACROSS THE
NORTH BAY MOUNTAINS REMAIN IN THE FORECAST FOR THIS AFTERNOON AND
EVENING...AND AGAIN TOMORROW...TAPERING OFF BY SUNDAY AS THE AREAS OF
INSTABILITY AND MOISTURE MOVE NORTH AND EAST ALONG WITH THE UPPER
RIDGE AXIS.

AS THE RIDGE OF HIGH PRESSURE MOVES EAST...TEMPERATURES ARE EXPECTED
TO COOL SLIGHTLY ACROSS INLAND AREAS BY EARLY NEXT WEEK. ALSO...
NIGHT AND MORNING LOW CLOUDS WILL BECOME MORE PREVALENT.

&&

.AVIATION...AS OF 10:34 AM PDT FRIDAY...VERY LITTLE CHANGE IN THE
OVERALL SYNOPTIC PATTERN OVER THE NEXT 24 HOURS REGARDING AVIATION
CONCERNS.  MARINE LAYER REMAINS 1000-1200 FEET BUT ALL TERMINALS
ARE QUICKLY BECOMING VFR. EXPECT VFR CONDITIONS WITH HIGH PRESSURE
OVERHEAD TODAY. STRATUS WILL REMAIN ALONG THE COAST AND MOVE INLAND
AGAIN TONIGHT WITH SIMILAR RESULTS.

VICINITY OF KSFO...VFR CONDITIONS THIS AFTERNOON WITH GUSTY WINDS AT
KSFO. CLOUDS WILL FILL IN OVER THE BAY AGAIN TONIGHT WITH A
COMPRESSED MARINE LAYER.  CIGS ARE MORE CERTAIN AT KOAK WITH KSFO
BEING BORDERLINE ONCE AGAIN. IF CLOUDS DEVELOP THEY WILL LIKELY
BURN OFF EARLY TOMORROW AM.

KSFO BRIDGE APPROACH...VFR TODAY AND POSSIBLE SCT CIG DEVELOPING
NEAR THE APPROACH LATE TONIGHT.

MONTEREY BAY TERMINALS...STRATUS CLEARING TO THE COAST QUICKLY.  THE
STRATUS WILL LIKELY MOVE IN A FEW HOURS AFTER 00Z AND REMAIN
SHALLOW KEEPING SOME VIS RESTRICTIONS.  EARLY BURN OFF AGAIN
TOMORROW.

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...SCA...SF BAY.

&&

PUBLIC FORECAST: SSA
AVIATION/MARINE: MM

NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCO

Nearby

Small Craft Advisories in California, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.